Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Shin has a bump. Why is it swollen? Why is it itchy?

my son has a swollen red bump on his right shin. he noticed it a few days ago after we returned home from a camping trip, he says it started small and has grown over the last few days. it is now a swollen lump that is light pink with a dark center about a 1/2 inch in diameter, inside the inner circle are small bumps that appear to be fluid filled. He says its very itchy and is tender to the touch. Any idea what it is, I was thinking ring worm but it doesn t have the rings .
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for choosing HCM.
The symptoms you have given suggest an insect bite in the camp that could possibly be getting inflamed & ? infected. Please give hot wet compresses to the area as often as you can.If there is any pus inside should drain out by this treatment. Apply any soothing creams.
If not better see a doctor.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor